# SDR AALA201603169001

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 41,510 hours, 14,985 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 4474
- Condition: Defective
- Location: Cockpit
- Part time: 41,505 hours, 14,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  DURING CLIMB OUT AFTER GEAR RETRACTION GOT ECAM LGCIU 1 FAULT WITH THREE RED LG UNLOCKED LIGHTS.  CREW DECLARED AN EMER & RETURNED WHERE THE ACFT LANDED SAFELY WITH NO FURTHER INCIDENTS.  REPLACED THE LG LEVER IAW AMM 32-31-11-0401.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
